# SDR 2005FA0000021

- Difficulty date: December 24, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Aircraft: N333TG
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680320
- Aircraft time: 6,496 hours
- Engine: Lyc IO540K1G5D
- Engine time: 4,762 hours
- Propeller: Hartzl CHCC2YK1
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL68256013
- Part serial: G04DA076R
- Condition: Cracked
- Location: Engine
- Part time: 336 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING A VISUAL INSPECTION OF THE ENGINE COMPARTMENT EXCESSIVE OIL WAS FOUND IN THE ENGINE COMPARTMENT.  FOUND THE DUEL MAGNETO MOUNTING FLANGE CRACKED.  REMOVED MAGNETO, CRACKED MOUNTING FLANGE PIECE FELL OFF OF MAGNETO HOUSING.
